# SDR DXTA2010032304048

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800088
- Aircraft time: 3,151 hours, 2,072 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38007851
- Part serial: P199
- Condition: Leaking
- Part time: 1,942 hours, 3,097 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR INTERMITTENTLY COMING FROM OPERATION OF THE BLEED AIR AND AIR CONDITIINING.  BORESCOPED COMPRESSOR OF APU AND FOUND OIL POOLED IN LOWER PART 6 O'CLOCK POSITION.  R & R APU.
